# SDR FDEA200911103921

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 59,975 hours, 11,370 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AYK7170677
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYD 3 FLUID AT LEVEL OFF ALT. THE LOSS WAS RA PID BEFORE PUMPS COULD BE SECURE.  ALT GEAR WAS EXT ENDED.  UNABLE TO GET CTR FEAR DOWN.  LANDED APPROX  15000 NR OVERWEIGHT.  PUMPED 9000 NR OF FUEL.  FOUND HYD LINE IN RT W/W BETWEEN NR 3 HYD RES C/L/G CNTL VALVE BROKEN.  MFG AND INSTALLED HYD LINE USING PERMASWAGE FITTINGS IAW CH 20.  LK CK GOOD.  SERVICED HYD JACKED AC AND SWUNG GEAR SEVERAL TIMES  MOVED AC TO GATE RAN NR 3 ENG LEAK CHECK OF PUMPS AND FILTERS GOOD HYD QTY STABLE.
